Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Singularities of projected immersions revisited

Gábor Lippner

Algebraic & Geometric Topology 9 (2009) 1623–1635
Bibliography
1 V I Arnold, V V Goryunov, O V Lyashko, V A Vasil′ev, Singularity theory. I, from: "Dynamical systems. VI", Encyclopaedia Math. Sci. 6, Springer (1993) MR1230637
2 C McCrory, Cobordism operations and singularities of maps, Bull. Amer. Math. Soc. 82 (1976) 281 MR0415637
3 C McCrory, Geometric homology operations, from: "Studies in algebraic topology" (editor G C Rota), Adv. in Math. Suppl. Stud. 5, Academic Press (1979) 119 MR527247
4 F Ronga, On multiple points of smooth immersions, Comment. Math. Helv. 55 (1980) 521 MR604710
5 A Szűcs, On the cobordism groups of immersions and embeddings, Math. Proc. Cambridge Philos. Soc. 109 (1991) 343 MR1085401
6 A Szűcs, On the singularities of hyperplane projections of immersions, Bull. London Math. Soc. 32 (2000) 364 MR1750481